# SDR CALA2025110410867

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 117,965 hours, 25,353 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SENSOR ON TOP OF FLIGHT DECK DOOR NEEDS ADJUSTMENT. CAUSES DIFFICULTY OPE NING AND CLOSING. ADJUSTED MAGNETIC SENSOR TRAGET AND VERIFIED FWD ENTRY LIGHT CHECK GOOD, REF AMM 52-52-01-800-801-C10.
